Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Suffering from Acne and PCOS. Periods delayed after taking dronis. Side effect? Healing period for acne?

Hi, I am suffering from ACNE since last year. Suddently pimples came up, one by one added. Recently doctor suggested some tests and told that I have PCOS problem ,prescribed DRONIS 30 and asked me take since first day. Actually my periods are regular and just before last month it got delayed for 1 week. I didn't put on weight suddenly and I am normal. She asked me take DRONIS 30 for 6 months and I am about to finish 1 month. I am worried that, will my ACNE problem will get cured and in how many months I can see the result. I am 27 and not married, Will it have any side affects for getting pregnancy?
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.your doctor might have diagnosed PCOD based on your hormonal tests. Usually PCOD leads to weight gain, irregular menses, acne and hirsutism. Sometimes these features might not be present. Hormonal acne in your case would respond to dronis. Using anti acne face wash like saslic or rejuglow along with use of anti acne cream like benzoyl peroxide, clindamycin, adapalene would hasten clearance.
Dronis would not have any side effects on getting pregnant. In fact once it normalises your hormones and menstrual cycle, the chances of conceiving would be much better.
Hope that helped
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor